# SDR IPXA202407096961

- Difficulty date: June 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR AFT LATCH INDICATION HALF RED HALF GREEN. MADE ADUSTMENT AND PERFORMED FUNCTIONAL TEST OF FWD PASSENGER/CREW DOOR IAW AMM 52-10-11. OPS CHECK GOOD
